# SDR MASA200600180

- Difficulty date: January 24, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 6,656 hours, 4,166 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7152 CLT - THE CREW REPORTED A SLAT FAULT STATUS MESSAGE.  THE MDC INDICATED A SKEW SENSOR FAULT AND THE SYSTEM WAS PLACED ON DEFERRAL.  OPS NORMAL.
